Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSome remarks on the Akivis algebras and the pre-Lie algebras.
Author(s) Yuri A. Blinkov, Yu-Fu Chen
TypeArticle in Journal
AbstractIn this paper, by using the Composition-Diamond lemma for non-associative algebras invented by A. I. Shirshov in 1962, we give Gröbner-Shirshov bases for free Pre-Lie algebras and the universal enveloping non-associative algebra of an Akivis algebra, respectively. As applications, we show I.P. Shestakov’s result that any Akivis algebra is linear and D. Segal’s result that the set of all good words in X** forms a linear basis of the free Pre-Lie algebra PLie(X) generated by the set X. For completeness, we give the details of the proof of Shirshov’s Composition-Diamond lemma for non-associative algebras.
Keywordsnon-associative algebra, Akivis algebra, universal enveloping algebra, Pre-Lie algebra, Gröbner-Shirshov basis
ISSN0011-4642; 1572-9141/e
URL http://link.springer.com/article/10.1007%2Fs10587-011-0041-y
LanguageEnglish
JournalCzech. Math. J.
Volume61
Number3
Pages707--720
PublisherSpringer, Berlin/Heidelberg
Year2011
Edition0
Translation No
Refereed No
Webmaster